# SDR KCQA202303160001

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N532FR
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000032
- Aircraft time: 36,240 hours, 37,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 27600064013
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

L ENG FIRE WARNING IN FLIGHT.  INBOARD COWLING BLOWN OPEN/LIGHTLY MANGLED.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY IN KTYS.  PERFORMED POST FIRE INSPECTION IAW SAAB 2000 AMM 54-14-10 DETERMINING THAT THERE WAS NO DAMAGE TO THE AIRFRAME FROM A FIRE.  FOUND NO EVIDENCE OF FIRE OR HOT SPOTS ON ENGINE.  REMOVED AND REPLACED LIB HINGED DOOR AND ALL FOUR (4) PIN MOUNTS ON LOWER COWL AND SPIN COWL IAW SAAB 2000 AMM 54-14 AND 54-11.  RH AFT FITTING PN 7371120-119 SN NSN; RH UPPER FWD PN 7371130-005 SN NSN; UPPER MIDDLE PN 7371130-11 SN NSN; RH HINGE DOOR ASSEMBLY PN 7371121-512 SN WAL0084; AND RH TOP LATCH LUG PN 7371120-126 SN NSN.  REMOVED AND REPLACED LH ENGINE LOWER HINGED COWL ASSEMBLY IAW SAAB AMM 54-15-10 PN 7371130-704 SN NSN.  PERFORMED POST MAINTENANCE ENGINE RUN AND LEAK CHECK.  NO LEAKS NOTED AND ANTI-ICE OPS CHECKS GOOD AND NO FAULTS PRESENT ON EICAS.
